# SDR SWAA2021042339320

- Difficulty date: January 2, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 12,707 hours, 5,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO OPENING; AFT CORNER SCUFF PLATE CRACKED. / REMOVED AND REPLACED AFT CARGO DOOR SCUFF PLATE AS PER AMM 53-11-02
